Abstract: We give an example of a compact 6-dimensional non-Kähler symplectic manifold (M, κ) that satisfies the Hard Lefschetz Condition. Moreover, it is showed that (M, κ) is a special generalized Calabi-Yau manifold.

On Solvable Generalized Calabi-Yau Manifolds / DE BARTOLOMEIS, P; Tomassini, Adriano. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 56:(2006), pp. 1281-1296. [10.5802/aif.2213]

On Solvable Generalized Calabi-Yau Manifolds

TOMASSINI, Adriano
2006-01-01

Abstract

Abstract: We give an example of a compact 6-dimensional non-Kähler symplectic manifold (M, κ) that satisfies the Hard Lefschetz Condition. Moreover, it is showed that (M, κ) is a special generalized Calabi-Yau manifold.
On Solvable Generalized Calabi-Yau Manifolds / DE BARTOLOMEIS, P; Tomassini, Adriano. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 56:(2006), pp. 1281-1296. [10.5802/aif.2213]
File in questo prodotto:
File Dimensione Formato  
FOURIER 2006.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 381.78 kB
Formato Adobe PDF
381.78 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1507747
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 34
  • ???jsp.display-item.citation.isi??? 29
social impact